American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] G. O. S. Ekhaguere. Partial $W^*$-dynamical systems and their dilations. Contemporary Mathematics 645 (2015) 83-97.
Book volume table of contents   
View Article: PDF

[2] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc. 367 (2015) 1671-1735.
Abstract, references, and article information   
View Article: PDF

[3] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[4] Anar Dosi. Multinormed $W^{\ast}$-algebras and unbounded operators. Proc. Amer. Math. Soc. 140 (2012) 4187-4202.
Abstract, references, and article information   
View Article: PDF

[5] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[6] Anar Dosi. Local operator algebras, fractional positivity and the quantum moment problem. Trans. Amer. Math. Soc. 363 (2011) 801-856. MR 2728586.
Abstract, references, and article information   
View Article: PDF

[7] Fabio Bagarello, Atsushi Inoue and Camillo Trapani. Bicommutants of reduced unbounded operator algebras. Proc. Amer. Math. Soc. 137 (2009) 3709-3716. MR 2529878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vladimir Manuilov and Sergei Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 2593-2598. MR 2213737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia